# SDR SWIA202052963

- Difficulty date: August 16, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 34,754 hours, 34,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PRESSURE FLOOR SILL ANGLE IS CORRODED IN MULTIPLE LOCATIONS BETWEEN FS 409+128 TO FS 559.  C-CHECK RO 10/1/2020.  REPAIRED CORRODED LT PRESSURE FLOOR SILL ANGLE BETWEEN FS 409+128 TO FS 559, IAW BOMBARDIER REO.  REFERENCE CONTINUE CARD FOR WORK PERFORMED.
